# SDR ASMF2025072300517

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: XAMLI
- Make and model: Boeing 737-8
- Aircraft serial: 43727
- Aircraft time: 10,612 hours, 4,218 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AH2AG
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO AIRSPEED UNRELIABILITY / MASTER CAUTION"EEC ENGINE 1" / TAT PROBE REPLACED
